Malamud, Mark Mikhailovich

Statistics Math-Net.Ru
Total publications: 36
Scientific articles: 33
Presentations: 1

Number of views:
This page:3420
Abstract pages:10819
Full texts:3169
Associate professor
Candidate of physico-mathematical sciences (1977)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 20.01.1950
Keywords: inverse problems; transformation operators; similarity to self-adjoint operator and dissipative operator; similarity of Volterra operators; invariant subspaces of operators of different classes; completeness property and basis property of root subspaces for operators with discrete spectrum; estimates for systems of partially differential operators; extension theory of symmetric and isometric operators and interpolation problems of analysis; extensions of sectorial operators and dual pairs of operatos; operator measures.
Main publications:
  • Derkach V. A., Malamud M. M. Generalized resolvents and the boundary value problems for Hermitian operators with gaps // Journal of Functional Analysis, 1991, 95 (1), 1–95.
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. V. S. Budyka, M. M. Malamud, “On the Deficiency Indices of Block Jacobi Matrices Related to Dirac Operators with Point Interactions”, Mat. Zametki, 106:6 (2019),  940–945  mathnet; Math. Notes, 106:6 (2019), 1009–1014  isi  scopus
2. M. M. Malamud, H. Neidhardt, V. V. Peller, “Analytic operator Lipschitz functions in the disk and a trace formula for functions of contractions”, Funktsional. Anal. i Prilozhen., 51:3 (2017),  33–55  mathnet  elib; Funct. Anal. Appl., 51:3 (2017), 185–203  isi  scopus
3. A. S. Kostenko, M. M. Malamud, D. D. Natyagajlo, “Matrix Schrödinger Operator with $\delta$-Interactions”, Mat. Zametki, 100:1 (2016),  59–77  mathnet  mathscinet  elib; Math. Notes, 100:1 (2016), 49–65  isi  scopus
4. M. M. Malamud, “Unique Determination of a System by a Part of the Monodromy Matrix”, Funktsional. Anal. i Prilozhen., 49:4 (2015),  33–49  mathnet  elib; Funct. Anal. Appl., 49:4 (2015), 264–278  isi  scopus
5. M. M. Malamud, V. I. Mogilevskii, S. Hassi, “On the Unitary Equivalence of the Proper Extensions of a Hermitian Operator and the Weyl Function”, Mat. Zametki, 91:2 (2012),  316–320  mathnet  mathscinet  elib; Math. Notes, 91:2 (2012), 302–307  isi  elib  scopus
6. N. I. Goloschapova, V. P. Zastavnyi, M. M. Malamud, “Positive Definite Functions and Spectral Properties of the Schrödinger Operator with Point Interactions”, Mat. Zametki, 90:1 (2011),  151–156  mathnet  mathscinet; Math. Notes, 90:1 (2011), 149–154  isi  scopus
7. A. S. Kostenko, M. M. Malamud, “One-dimensional Schrödinger operator with $\delta$-interactions”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  87–91  mathnet  mathscinet  zmath
8. M. M. Malamud, “On the Completeness of the System of Root Vectors of the Sturm–Liouville Operator with General Boundary Conditions”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  45–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:3 (2008), 198–204  isi  scopus
9. D. V. Lymanskyi, M. M. Malamud, “On an Analog of de Leeuw and Mirkil Theorem for Operators with Variable Coeficients”, Mat. Zametki, 83:5 (2008),  783–786  mathnet  mathscinet  zmath; Math. Notes, 83:5 (2008), 712–715  isi  scopus
10. D. V. Lymanskyi, M. M. Malamud, “Elliptic and weakly coercive systems of operators in Sobolev spaces”, Mat. Sb., 199:11 (2008),  75–112  mathnet  mathscinet  zmath  elib; Sb. Math., 199:11 (2008), 1649–1686  isi  elib  scopus
11. M. M. Malamud, S. M. Malamud, “Spectral theory of operator measures in Hilbert space”, Algebra i Analiz, 15:3 (2003),  1–77  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:3 (2004), 323–373
12. M. M. Malamud, V. I. Mogilevskii, “Generalized Resolvents of Symmetric Operators”, Mat. Zametki, 73:3 (2003),  460–465  mathnet  mathscinet  zmath; Math. Notes, 73:3 (2003), 429–435  isi  scopus
13. M. M. Malamud, S. M. Malamud, “On the Spectral Theory of Operator Measures”, Funktsional. Anal. i Prilozhen., 36:2 (2002),  83–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 36:2 (2002), 154–158  isi  scopus
14. I. Yu. Domanov, M. M. Malamud, “Invariant and Hyperinvariant Subspace Lattices of Operators $J^\alpha\otimes B$ in Sobolev Spaces”, Mat. Zametki, 70:4 (2001),  560–567  mathnet  mathscinet  zmath  elib; Math. Notes, 70:4 (2001), 508–514  isi
15. M. M. Malamud, L. L. Oridoroga, “Completeness Theorems for Systems of Differential Equations”, Funktsional. Anal. i Prilozhen., 34:4 (2000),  88–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:4 (2000), 308–310  isi
16. M. M. Malamud, “Similarity of a triangular operator to a diagonal one”, Zap. Nauchn. Sem. POMI, 270 (2000),  201–241  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:2 (2003), 2199–2222
17. M. M. Malamud, “Borg Type Theorems for First-Order Systems on a Finite Interval”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  75–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 64–68  isi
18. M. M. Malamud, “Estimates for systems of minimal and maximal differential operators in $L_p(\Omega)$”, Tr. Mosk. Mat. Obs., 56 (1995),  206–261  mathnet  mathscinet
19. M. M. Malamud, “Similarity of Volterra operators and related problems in the theory of differential equations of fractional orders”, Tr. Mosk. Mat. Obs., 55 (1994),  73–148  mathnet  mathscinet  zmath
20. M. M. Malamud, “Boundary value problems for Hermitian operators with gaps”, Dokl. Akad. Nauk SSSR, 313:6 (1990),  1335–1340  mathnet  mathscinet  zmath; Dokl. Math., 42:1 (1991), 190–196
21. M. M. Malamud, “Estimates for a system of differential operators in $L_p(\Omega)$. A connection with results of L. Hörmander”, Dokl. Akad. Nauk SSSR, 312:6 (1990),  1312–1317  mathnet  mathscinet  zmath
22. M. M. Malamud, “On transformation operators for ordinary differential equations”, Tr. Mosk. Mat. Obs., 53 (1990),  68–97  mathnet  mathscinet  zmath
23. M. M. Malamud, “Extensions of Hermitian sectorial operators and dual pairs of contractions”, Dokl. Akad. Nauk SSSR, 305:1 (1989),  35–41  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 253–259
24. V. A. Derkach, M. M. Malamud, “A class of extensions of a Hermitian operator and the Weyl function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 5,  71–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:5 (1989), 116–122
25. V. A. Derkach, M. M. Malamud, È. R. Tsekanovskii, “Sectorial extensions of a positive operator, and the characteristic function”, Dokl. Akad. Nauk SSSR, 298:3 (1988),  537–541  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 106–110
26. M. M. Malamud, “An estimate for differential operators in uniform norm, and coercivity in S. L. Sobolev spaces”, Dokl. Akad. Nauk SSSR, 298:1 (1988),  32–36  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 25–29
27. V. A. Derkach, M. M. Malamud, “On the Weyl function and Hermite operators with lacunae”, Dokl. Akad. Nauk SSSR, 293:5 (1987),  1041–1046  mathnet  mathscinet  zmath
28. M. M. Malamud, “Some analogues of von-Heumann's inequality for $J$-contractions”, Zap. Nauchn. Sem. LOMI, 157 (1987),  165–172  mathnet  zmath
29. M. M. Malamud, “An analog of Nelson's theorem”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 150–152  isi
30. M. M. Malamud, “Necessary conditions for the existence of a transformation operator for higher-order equations”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  74–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 219–221  isi
31. M. M. Malamud, “Perturbations of a fractional integration operator”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 145–146
32. M. M. Malamud, È. R. Tsekanovskii, “Of Volterra operators in the scale $L_p[0,1]$ $(1\leqslant p\leqslant\infty)$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977),  768–793  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:4 (1977), 725–748
33. M. M. Malamud, “Disturbances of the differentiation operator in a finite, a semi-infinite, and an infinite interval”, Funktsional. Anal. i Prilozhen., 10:4 (1976),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:4 (1976), 326–327
34. M. M. Malamud, È. R. Tsekanovskii, “Tests for the linear equivalence of Volterra operators in the $L_p$ scale”, Uspekhi Mat. Nauk, 30:5(185) (1975),  217–218  mathnet  mathscinet  zmath

35. B. A. Amosov, V. M. Buchstaber, M. M. Malamud, S. P. Novikov, G. V. Rozenblum, T. A. Suslina, L. F. Friedlander, A. A. Shkalikov, “Mikhail Semenovich Agranovich (obituary)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  173–178  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 161–167  isi
36. M. S. Agranovich, A. I. Aptekarev, A. L. Afendikov, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, M. M. Malamud, B. P. Paneah, E. V. Radkevich, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (obituary)”, Uspekhi Mat. Nauk, 62:6(378) (2007),  157–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1187–1190  isi
37. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Uspekhi Mat. Nauk, 59:5(359) (2004),  175–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:5 (2004), 991–1000  isi

Presentations in Math-Net.Ru
1. On quantum graphs
M. M. Malamud
Global analysis in modern theory of differential equations
March 18, 2020 14:00

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020